# SDR UATA2019072211119

- Difficulty date: July 11, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 29,953 hours, 39,067 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: LN93614C4L4347
- Condition: Frayed
- Location: Rt Elevator
- Part time: 29,953 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FWD UP ELEVATOR CABLE (OUTBOARD) HAS MULTIPLE BROKEN STRANDS.  REPLACED CABLE WITH NEW.
